# SDR 95ZZZX6063

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N625JP
- Make and model: Beech F33A
- Aircraft serial: CE1503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Rib
- Part number: 35165050606
- Condition: Cracked
- Location: Rt Flap
- Part time: 776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLAP SYSTEM, NOSE RIB IN RIGHT FLAP WHERE FLAP ACTUATOR CONNECTS WAS FOUND CRACKED AND FLAP SKIN WAS DEFORMED.  SUBMITTER SUGGESTS IT APPEARS TO BE CAUSED BY FLAP BEING OUT OF RIG AND BOTTOMING OUT IN FLAP TRACK.
